DSpace Регистрация
 

Institutional Repository of Zhytomyr National Agroecological University >
Інститути, факультети та підрозділи університету >
Факультети >
Інженерії та енергетики >
Кафедра вищої та прикладної математики >
Статті >

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://ir.znau.edu.ua/handle/123456789/7934

Название: Boundary-value problems for linear equations with a generalized invertible operator in a Banach space with basis
Другие названия: Крайові задачі для лінійних рівнянь з узагальнено оборотним оператором у банаховому просторі з базисом
Авторы: Zhuravlev, V.
Журавльов, В. П.
Ключевые слова: linear boundary-value problems
лінійні крайові задачі
generalized invertible operator
узагальнено оборотний оператор
normally solvable boundary-value problem
нормально розв'язна крайова задача
generalized Green operator
узагальнений оператор Гріна
Дата публикации: 2011
Издатель: Springer Science; Business Media, Inc.
Библиографическое описание: Zhuravlev V. F. Boundary-value problems for linear equations with a generalized invertible operator in a Banach space with basis / V. F. Zhuravlev // Nonlinear Oscillations. – 2011. – Vol. 13, № 4. – P. 558–568.
Аннотация: We consider linear boundary-value problems for operator equations with generalized invertible operators in Banach spaces that have bases. Using the technique of generalized inverse operators applied to generalized invertible operators in Banach spaces, we establish conditions for the solvability of linear boundary-value problems for these operator equations and obtain formulas for the representation of their solutions. We consider special cases of these boundary-value problems, namely, so-called n- and d-normally solvable boundary-value problems as well as normally solvable problems for Noetherian operator equations.
Розглянуто лінійні крайові задачі для операторних рівнянь з узагальнено оборотним оператором у банахових просторах, які мають базиси. Використовуючи апарат узагальнено оборотних операторів, отримано умови розв'язності та формули для представлення розв'язків лінійних крайових задач для таких операторних рівнянь. Розглянуто частинні випадки цих крайових задач – так звані, n- та d-нормально розв'язні крайові задачі, а також нормально розв'язні крайові задачі для нетерових операторних рівнянь.
URI: http://ir.znau.edu.ua/handle/123456789/7934
ISSN: 1536-0059
Располагается в коллекциях:Статті

Файлы этого ресурса:

Файл Описание РазмерФормат
NO_2011_13_4_558-568.pdf214,41 kBAdobe PDFПросмотреть/Открыть
View Statistics

Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.

 

ISSN 2414-519X © 2014-2017 ЖНАЭУ